Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

A Generalization of Nelson's Algorithm for Obtaining Prime Implicants

R. W. House and T. Rado
The Journal of Symbolic Logic
Vol. 30, No. 1 (Mar., 1965), pp. 8-12
DOI: 10.2307/2270576
Stable URL: http://www.jstor.org/stable/2270576
Page Count: 5

You can always find the topics here!

Topics: Algorithms, Computer systems, Truth functions
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Generalization of Nelson's Algorithm for Obtaining Prime Implicants
Preview not available

Page Thumbnails

  • Thumbnail: Page 
8
    8
  • Thumbnail: Page 
9
    9
  • Thumbnail: Page 
10
    10
  • Thumbnail: Page 
11
    11
  • Thumbnail: Page 
12
    12